Groupes pleins-topologiques [d'après Matui, Juschenko, Monod, ...]
Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Talk no. 1064, 41 p.
The full text of recent articles is available to journal subscribers only. See the journal's website.
@incollection{AST_2014__361__183_0,
     author = {de Cornulier, Yves},
     title = {Groupes pleins-topologiques [d'apr\`es {Matui,} {Juschenko,} {Monod,} ...]},
     booktitle = {S\'eminaire Bourbaki volume 2012/2013 : expos\'es 1059-1073 - Avec table par noms d'auteurs de 1948/49 \`a 2012/13},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1064},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {361},
     year = {2014},
     zbl = {1365.54001},
     mrnumber = {3289281},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2014__361__183_0/}
}
TY  - CHAP
AU  - de Cornulier, Yves
TI  - Groupes pleins-topologiques [d'après Matui, Juschenko, Monod, ...]
BT  - Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13
AU  - Collectif
T3  - Astérisque
N1  - talk:1064
PY  - 2014
DA  - 2014///
IS  - 361
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2014__361__183_0/
UR  - https://zbmath.org/?q=an%3A1365.54001
UR  - https://www.ams.org/mathscinet-getitem?mr=3289281
LA  - fr
ID  - AST_2014__361__183_0
ER  - 
%0 Book Section
%A de Cornulier, Yves
%T Groupes pleins-topologiques [d'après Matui, Juschenko, Monod, ...]
%B Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13
%A Collectif
%S Astérisque
%Z talk:1064
%D 2014
%N 361
%I Société mathématique de France
%G fr
%F AST_2014__361__183_0
de Cornulier, Yves. Groupes pleins-topologiques [d'après Matui, Juschenko, Monod, ...], in Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Talk no. 1064, 41 p. http://www.numdam.org/item/AST_2014__361__183_0/

[Ab06] M. Abért - « Representing graphs by the non-commuting relation », Publ. Math. Debrecen 69 (2006), no. 3, p. 261-269. | MR | Zbl

[BKN10] L. Bartholdi, V. A. Kaimanovich & V. V. Nekrashevych - « On amenability of automata groups », Duke Math. J. 154 (2010), no. 3, p. 575-598. | DOI | MR | Zbl

[BV05] L. Bartholdi & B. Virág - « Amenability via random walks », Duke Math. J. 130 (2005), no. 1, p. 39-56. | DOI | MR | Zbl

[BeM08] S. Bezuglyi & K. Medynets - « Full groups, flip conjugacy, and orbit equivalence of Cantor minimal systems », Colloq. Math. 110 (2008), no. 2, p. 409-429. | DOI | EuDML | MR | Zbl

[Bou] N. Bourbaki - Eléments de mathématique. Topologie générale. Chapitres 1 à 4, Hermann, Paris, 1971, réimpr. | MR | Zbl

N. Bourbaki - Eléments de mathématique. Topologie générale. Chapitres 1 à 4, Springer, 2007. | Zbl

[Bo83] M. Boyle - « Topological orbit equivalence and factor maps in symbolic dynamics », Thèse, Univ. of Washington, 1983. | MR

[BoTo98] M. Boyle & J. Tomiyama - « Bounded topological orbit equivalence and C*-algebras », J. Math. Soc. Japan 50 (1998), no. 2, p. 317-329 | DOI | MR | Zbl

[Bri09] J. Brieussel - « Amenability and non-uniform growth of some directed automorphism groups of a rooted tree », Math. Z. 263 (2009), no. 2, p. 265-293. | DOI | MR | Zbl

[Bro87] K. S. Brown - « Finiteness properties of groups », in Proceedings of the Northwestern conference on cohomology of groups (Evanston, IL, 1985), J. Pure Appl. Algebra, vol. 44, 1987, p. 45-75. | MR | Zbl

[Ch80] C. Chou - « Elementary amenable groups », Illinois J. Math. 24 (1980), no. 3, p. 396-407. | MR | Zbl

[DFG13] F. Dahmani, K. Fujiwara & V. Guirardel - « Free groups of interval exchange transformations are rare », Groups Geom. Dyn. 7 (2013), no. 4, p. 883-910. | DOI | MR | Zbl

[Da57] M. M. Day - « Amenable semigroups », Illinois J. Math. 1 (1957), p. 509-544. | MR | Zbl

[Do90] E. K. Van Douwen - « Measures invariant under actions of F 2 », Topology Appl. 34 (1990), no. 1, p. 53-68. | DOI | MR | Zbl

[EM13] G. Elek & N. Monod - « On the topological full group of minimal Cantor 𝐙 2 -systems », Proc. Amer. Math. Soc. 141 (2013), p. 3549-3552. | DOI | MR | Zbl

[Ers06] A. Erschler - « Piecewise automatic groups », Duke Math. J. 134 (2006), no. 3, p. 591-613. | DOI | MR | Zbl

[Eym] P. Eymard - « Initiation à la théorie des groupes moyennables », in Analyse harmonique sur les groupes de Lie (Sém. Nancy-Strasbourg, 1973-75), Springer, Berlin, 1975, p. 89-107. Lecture Notes in Math., Vol. 497. | MR | Zbl

[GiPS95] T. Giordano, I. F. Putnam & C. F. Skau - « Topological orbit equivalence and C * -crossed products", J. Reine Angew. Math. 469 (1995), p. 51-111. | EuDML | MR | Zbl

[GiPS99] T. Giordano, I. F. Putnam & C. F. Skau, « Full groups of Cantor minimal systems », Israel J. Math. 111 (1999), p. 285-320. | DOI | MR | Zbl

[GlW95] E. Glasner & B. Weiss - « Weak orbit equivalence of Cantor minimal systems », Internat. J. Math. 6 (1995), no. 4, p. 559-579. | DOI | MR | Zbl

[Gre] F. P. Greenleaf - Invariant means on topological groups and their applications, Van Nostrand Math. Stud., vol. 16, Van Nostrand Reinhold Co., New York, 1969. | MR | Zbl

[Gri84] R. Grigorchuk - « Degrees of growth of finitely generated groups and the theory of invariant means », Math. USSR, Izv. 25 (1985), p. 259-300, article original (en russe) : Izv. Akad. Nauk SSSR Ser. Mat. 48 (1984), no. 5. | DOI | MR | Zbl

[GrMe12] R. Grigorchuk & K. Medynets - « On algebraic properties of topological full groups », ArXiv math/1105.0719v4, 2012. | MR | Zbl

[GrZu02] R. Grigorchuk & A. Zuk - « On a torsion-free weakly branch group defined by a three state automaton », Internat. J. Algebra Comput. 12 (2002), no. 1-2, p. 223-246. | DOI | MR | Zbl

[GTY10] E. Guentner, R. Tessera & G. Yu - « A notion of geometric complexity and its application to topological rigidity », Invent. Math. 189 (2012), no. 2, p. 315-357. | DOI | MR | Zbl

[HS86] P. De La Harpe & G. Skandalis - « Un résultat de Tarski sur les actions moyennables de groupes et les partitions paradoxales », Enseign. Math. (2) 32 (1986), no. 1-2, p. 121-138. | MR | Zbl

[Hou78] C. H. Houghton - « The first cohomology of a group with permutation module coefficients », Arch. Math. (Basel) 31 (1978/79), no. 3, p. 254-258. | DOI | MR | Zbl

[JM13] K. Juschenko & N. Monod - « Cantor systems, piecewise translations and simple amenable groups », Ann. of Math. (2) 178 (2013), no. 2, p. 775-787. | DOI | MR | Zbl

[Kai05] V. A. Kaimanovich - « "Münchhausen trick" and amenability of self-similar groups », Internat. J. Algebra Comput. 15 (2005), no. 5-6, p. 907-937. | DOI | MR | Zbl

[KH] A. Katok & B. Hasselblatt - Introduction to the modern theory of dynamical systems. Encyclopedia Math. Appl., vol. 54, Cambridge Univ. Press, Cambridge, 1995. | MR | Zbl

[Kea75] M. Keane - « Interval exchange transformations », Math. Z. 141 (1975), p. 25-31. | DOI | EuDML | MR | Zbl

[Kri80] W. Krieger - « On a dimension for a class of homeomorphism groups », Math. Ann. 252 (1979/80), no. 2, p. 87-95. | DOI | EuDML | MR | Zbl

[Luk] J. Lukeš, J. Malý, I. Netuka & J. Spurný - Integral representation theory, de Gruyter Studies in Math., vol. 35, Walter de Gruyter & Co., Berlin, 2010. | MR | Zbl

[Ma06] H. Matui - « Some remarks on topological full groups of Cantor minimal systems », Internat. J. Math. 17 (2006), no. 2, p. 231-251. | DOI | MR | Zbl

[Ma13] H. Matui, « Some remarks on topological full groups of Cantor minimal systems II », Ergodic Theory Dynam. Systems 33 (2013), p. 1542-1549. | DOI | MR | Zbl

[MH38] M. Morse & G. A. Hedlund - « Symbolic Dynamics », Amer. J. Math. 60 (1938), no. 4, p. 815-866. | DOI | JFM | MR

[Neu37] B. H. Neumann - « Some remarks on infinite groups », J. London Math. Soc. (2) 12 (1937), p. 120-127. | DOI | JFM

[Nov09] C. F. Novak - « Discontinuity-growth of interval-exchange maps », J. Mod. Dyn. 3 (2009), no. 3, p. 379-405. | DOI | MR | Zbl

[Pat] A. Paterson - Amenability, Math. Surveys Monogr., vol. 29, Amer. Math. Soc., Providence, 1988. | DOI | MR | Zbl

[Pu89] I. F. Putnam - « The C * -algebras associated with minimal homeomorphisms of the Cantor set », Pacific J. Math. 136 (1989), no. 2, p. 329-353. | DOI | MR | Zbl

[Ros74] J. Rosenblatt - « Invariant measures and growth conditions », Trans. Amer. Math. Soc. 193 (1974), p. 33-53. | DOI | MR | Zbl

[Sab74] G. Sabbagh - « Caractérisation algébrique des groupes de type fini ayant un problème de mots résoluble (théorème de Boone-Higman. travaux de B. H. Neumann et Macintyre)", in Séminaire Bourbaki 1974/1975. Lecture Notes in Math., vol. 514. Springer, Berlin, 1976, exp. n° 457, p. 61-80. | DOI | EuDML | Numdam | MR | Zbl

[Sag97] M. Sageev - « Codimension-1 subgroups and splittings of groups ». J. Algebra 189 (1997), no. 2, p. 377-389. | DOI | MR | Zbl

[Sch27] O. Schreier - « Die Untergruppen der freien Gruppen ». Abh. Math. Sem. Univ. Hamburg 5 (1927), no. 1, p. 161-183. | DOI | JFM

[Sk97] C. Skau - « Orbit structure of topological dynamical systems and its invariants », in Operator algebras and quantum field theory (Rome, 1996), Int. Press. Cambridge, 1997, p. 533-544. | Zbl

[SS] L. A. Steen & J. A. Seebach, Jr. - Counterexamples in topology, Dover Publications, New York, 1978. | Zbl

[St84] A. M. Stëpin - « A remark on the approximability of groups", Vestnik Moskov. Univ. Ser. I Mat, Mekh. (1984), no. 4, p. 85-87, traduction anglaise : Moscow Univ. Math. Bull. 39 (1984), p. 90-93. | Zbl

[Ve81] A. M. Vershik - « Uniform algebraic approximation of shift and multiplication operators », Dokl. Akad. Nauk SSSR 259 (1981), no. 3, p. 526-529, traduction anglaise : Sov. Math. Dokl. 24 (1981), p. 97-100. | Zbl

[Ve82] A. M. Vershik, « A theorem on periodical Markov approximation in ergodic theory », Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 115 (1982), p. 72-82, traduction anglaise : J. Sov. Math. 28 (1985), p. 667-674: autre traduction anglaise in Ergodic theory and related topics (Vitte, 1981). Math. Res., vol. 12, Akademie-Verlag, Berlin, 1982, p. 195-206. | Zbl